# SDR VNAA202302100002

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL2151A10
- Aircraft serial: 10316
- Aircraft time: 27,109 hours, 21,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SH6703181115
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB_670BA-53-040-REQ (FUSELAGE CENTER
FUSELAGE, PRIMARYSTRUCTURE FS280.00
TO FS295.00 INSPECTION AND REINFORCEMENT OFLINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR)
CORRECTIVE ACTION: C/W SB_670BA-53-040-REQ (FUSELAGE CENTER FUSELAGE, PRIMARY STRUCTURE
FS280.00 TO FS295.00 INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE
MAIN PASSENGER DOOR
